# SDR SWAA2023041214156

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY - SIDEWALL SUPPORT HAS CORROSION WL 156 - RBL 24.75 BS 500A+6; BS 500A+10; BS 500A+14; BS 500A+18; BS 500C+2; BS 500C+6; 500C+10; BS 500C+14.<[01] MEASURMENT UPDATE AND VERIFY APPLICABILITY OF SRM 53-00-53-1A-2;[02] REMOVED CORROSION FROM MULTIPLE LOCATIONS ON FCB FLOOR TO SIDEWALL SUPPORT BS50A-500D RBL 24.75  500A+6 MEASURED 0.5'W X 0.6'L AND 0.004'DEEP FOUND TO BE IN LIMITS 500A+10 MEASURED 0.6'W X 0.8'L AND 0.004'DEEP FOUND TO BE IN LIMITS 500A+14 MEASURED 0.6'W X 1.1'L AND 0.0045'DEEP FOUND TO BE OUT OF LIMITS 500A+18 MEASURED 0.5'W X 0.6'L AND 0.0015'DEEP FOUND TO BE IN LIMITS 500C+2 MEASURED 0.7'W X 1'L AND 0.004'DEEP FOUND TO BE IN LIMITS 500C+6 MEASURED 0.4'W X 0.6'L AND 0.003'DEEP FOUND TO BE IN LIMITS 500C+10 MEASURED 0.5'W X 1'L AND 0.0035'DEEP FOUND TO BE IN LIMITS 500C+14 MEASURED 0.6'W X 1.5'L AND 0.005'DEEP FOUND TO BE OUT OF LIMITS  CAL ID DIAL DEPTH GAUGE ATS2473 S/N UNKNOWN DUE 08/2023;[03] VERIFIED CORRECTIVE ACTION 2 AND MEASUREMENT TABLE;[04] JOB WILL BE ACCOMPLISH ON CUSTOMER CARD NBR: TTG8Q00JE2QD;[05] VERIFIED CORRECTIVE ACTION 4
